# SDR USAAD98213

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS077S059
- Condition: Disconnected
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATL-CLT - FLT 450 - DURING LANDING GEAR EXTENSION THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  THE LANDING GEAR WAS CYCLED AND THE NOSE GEAR GREEN LIGHT THEN ILLUMINATED.  MAINTENANCE FOUND THE CONNECTOR ON THE DOWNLOCK SWITCH LOOSE.  THE CONNECTOR WAS RESET AND THE SYSTEM CHECKED NORMAL.  (M)
